Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: no more Cymbalta for now zeugma

Posted by KaraS on November 3, 2004, at 19:18:11

In reply to Re: no more Cymbalta for now KaraS, posted by zeugma on November 3, 2004, at 18:48:09

>> Well, maprotiline may be something to try. I think maprotiline has a better track record than reboxetine.


You've never worried about your weight, have you?
I haven't completely abandoned MAP but if reboxetine could do the job without the weight gain, then it might be worth the shot.


> > > > AP's are drugs that block the negative and positive symptoms of psychosis- delusions, paranoia, as well as apathy and withdrawal. The negative symptoms of schizophrenia and depression are similar, which is why many AP's have AD effects, at least at lower doses. AP's block the D2 receptor, which is thought to underlie the efficacy against the positive symptoms- delusions and such- while they also block 5HT-2 receptors which is thought to improve the positive symptoms. I think amisulpiride is a cleaner version of sulpiride.
> > >
> > > So you think that there's still movement disorder risk to using amisulpride at AD dosage level?
>
>
> Yes, there is a risk, which increases with duration and dosage.> >

Very scary.

> > > > Something you might want to consider is Abilify. It is a partial agonist of D2 receptors. In theory, if your D2 receptors are overly sensitive, then Abilify will desensitize them, much like buspirone is thought to desensitize the 5HT-1A receptor. I have also read claims that Abilify is the only AP besides clozapine that does not carry the risk of tardive dyskinesia. I would say Seroquel would be the least likely of the others to induce TD.
> > >
> > > My pdoc recommened Abilfy to add on to something else for my potential "soft bipolar'" condiiton - if in fact i have that. If so, might be able to kill two birds with one stone.
> > >
>
> Abilify MIGHT not be an agent that causes TD. It is still a new med so it is still uncertain, but I recall reading an article that compared its structure to clozapine, an agent known not to cause TD.

What about EPS?

Also, what about the suggestion of tianeptine? Is that not very well thought of either?


> > > Thanks, as always for the info. I assume it's still to early to ask you how the 50 Ritalin LA is going?
> > >
>
> It is a rough ride. I have noticed that the afternoons are generally bad on the Ritalin, which could mean that the 20 mg I take at noon does not ward off the crash. (I take 30 mg am, which does not make me irritable, just tired as usual but with slightly improved focus.) My job requires that I stay focused through the afternoon. It could be that I need to try 30 mg pm, or maybe ritalin is not the way to go. At any rate, the 30-20 mg dosing schedule is not working out.

I'm so sorry to hear that. I assume that you'll go up to 30 for your second dose. It doesn't sound like it will be any miracle result for you but it may allow you to function better until you figure out your next move.

K


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:406397
URL: http://www.dr-bob.org/babble/20041103/msgs/411290.html